# SDR QXEA200800283

- Difficulty date: March 6, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - MCD SURROUND FWD SIDE OF SILL PLATE AREA, CORROSION AT SEAL INFLATION FEED THROUGH, IPC 52-05-00 FIG 5 ITEM 490.  REMOVED MCD SEAL INFLATION TUBE AND REMOVED CORROSION AROUND HOLE REF RD8-53-8921.  HFEC INSPECTION IAW -8/200 NDTM PART 6 51-00-01 AND THICKNESS CHECK IAW PART 1 51-00-04.  AREA IS WITHIN LIMITS.  ETCH, ALODINE AND PRIMED REF RD8-53-8921.
